Thank you so much for your comments. I will certainly take note of your comments and hope to find them useful. Kind regards. x
Hi Auntie Edna
My hair it is naturally grey but this morning I was a bit shocked to notice that it seemed quite a bit thinner and my scalp is more visible than it used to be. I agree it is distressing. After all we have been through and now this as well. I don't dye my hair so I assume that it must be a side-effect of the medication I am taking, in my case Anastrozole. I will see if I can find any useful tips but rest assured you are not the only one struggling with this. Just a thought - could you use that comb-in stuff advertised for men? It is supposed to be only for men but if male hair is radically different from female hair in structure that is news to me!
Thank you for your comments. Do you have any xperience of coloured moose or know anyone who has. Thought I might give it a trial.
Sorry to read this - I lost all my hair in 2011. It was extremely thick and when it came back it was much darker and thiner. I too am on Letrazole and stopped dying my hair to give it a chance to recover. Perhaps a good hairdresser could advise? Perhaps lighter streaks rather than full head hair dye might help.
PLEASE CAN ANYONE HELP. I lost my hair during chemo, but it grew back - though not as good as it was before. I was started on Letrozole and my hair has continued to thin. I DO NOT want to be naturally grey so have been dying it on a regular basis. Unfortunately the hair has been falling out - presumably because of the hair dye. My hair is now quite thin on top and I don't know what to do. ?continue with hair dying OR HAS ANYONE FOUND ANOTHER WAY OF KEEPING MY LIGHT BROWN COLOUR. I am getting desperate to find an answer as my hair is a major aspect in my life.